# SDR GCHA958

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2072M
- Make and model: Bell 206L-1
- Aircraft serial: 45720
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 206011819101
- Condition: Worn
- Location: T/R
- Part time: 2,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR YOKE REMOVED DUE TO EXCESSIVE FLAP RESTRAINT BUMPER WEAR.   A REPLACEMENT YOKE HAS NOT YET BEEN ORDERED FOR TAIL ROTOR HUB 206-011-810-125 S/N A-5332.
